Volgen
Jiten C Kalita
Jiten C Kalita
Professor of Mathematics, Indian Institute of Technology Guwahati
Geverifieerd e-mailadres voor iitg.ernet.in - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
A class of higher order compact schemes for the unsteady two‐dimensional convection–diffusion equation with variable convection coefficients
JC Kalita, DC Dalal, AK Dass
International Journal for Numerical Methods in Fluids 38 (12), 1111-1131, 2002
2142002
A new paradigm for solving Navier–Stokes equations: streamfunction–velocity formulation
MM Gupta, JC Kalita
Journal of Computational Physics 207 (1), 52-68, 2005
1922005
Fully compact higher-order computation of steady-state natural convection in a square cavity
JC Kalita, DC Dalal, AK Dass
Physical Review E 64 (6), 066703, 2001
1082001
A transformation‐free HOC scheme for steady convection–diffusion on non‐uniform grids
JC Kalita, AK Dass, DC Dalal
International journal for numerical methods in fluids 44 (1), 33-53, 2004
1052004
A transient higher order compact scheme for incompressible viscous flows on geometries beyond rectangular
SK Pandit, JC Kalita, DC Dalal
Journal of Computational Physics 225 (1), 1100-1124, 2007
782007
A transformation-free HOC scheme for incompressible viscous flows past an impulsively started circular cylinder
JC Kalita, RK Ray
Journal of computational physics 228 (14), 5207-5236, 2009
742009
A streamfunction–velocity approach for 2D transient incompressible viscous flows
JC Kalita, MM Gupta
International journal for numerical methods in fluids 62 (3), 237-266, 2010
672010
A fourth-order accurate compact scheme for the solution of steady Navier–Stokes equations on non-uniform grids
SK Pandit, JC Kalita, DC Dalal
Computers & fluids 37 (2), 121-134, 2008
582008
A semi-discrete higher order compact scheme for the unsteady two-dimensional Schrödinger equation
JC Kalita, P Chhabra, S Kumar
Journal of computational and applied mathematics 197 (1), 141-149, 2006
462006
A transformation‐free HOC scheme for incompressible viscous flows on nonuniform polar grids
RK Ray, JC Kalita
International journal for numerical methods in fluids 62 (6), 683-708, 2010
422010
An efficient transient Navier–Stokes solver on compact nonuniform space grids
JC Kalita, AK Dass, N Nidhi
Journal of Computational and Applied mathematics 214 (1), 148-162, 2008
312008
An improved (9, 5) higher order compact scheme for the transient two‐dimensional convection–diffusion equation
JC Kalita, P Chhabra
International journal for numerical methods in fluids 51 (7), 703-717, 2006
252006
Triggering asymmetry for flow past circular cylinder at low Reynolds numbers
JC Kalita, S Sen
Computers & fluids 59, 44-60, 2012
232012
A robust implicit compact scheme for two-dimensional unsteady flows with a biharmonic stream function formulation
S Sen, JC Kalita, MM Gupta
Computers & Fluids 84, 141-163, 2013
222013
A class of finite difference schemes for interface problems with an HOC approach
HVR Mittal, JC Kalita, RK Ray
International Journal for Numerical Methods in Fluids 82 (9), 567-606, 2016
212016
Higher order compact simulation of double-diffusive natural convection in a vertical porous annulus
JC Kalita, AK Dass
Engineering Applications of Computational Fluid Mechanics 5 (3), 357-371, 2011
202011
The (9, 5) HOC formulation for the transient Navier–Stokes equations in primitive variable
JC Kalita, S Sen
International Journal for Numerical Methods in Fluids 55 (4), 387-406, 2007
202007
Unsteady separation leading to secondary and tertiary vortex dynamics: the sub-α-and sub-β-phenomena
JC Kalita, S Sen
Journal of Fluid Mechanics 730, 19-51, 2013
192013
A 4OEC scheme for the biharmonic steady Navier–Stokes equations in non-rectangular domains
S Sen, JC Kalita
Computer Physics Communications 196, 113-133, 2015
152015
The biharmonic approach for unsteady flow past an impulsively started circular cylinder
JC Kalita, S Sen
Communications in Computational Physics 12 (4), 1163-1182, 2012
142012
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20